# SDR 2007UALA01729

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 21,311 hours, 8,967 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW HOT TO TOUCH AND HAS MANY DELAMINATED BUBBLES.   [06-26-07]  REPLACED CAPTAIN SLIDING WINDOW. ALSO NR 1 WINDOW HEAT CONTROLLER REPLACED FOR OVERHEATED LT SLIDING WINDOW.   ACCOMPLISHED TESTS AFTER WINDOW REPLACEMENT AND NO CLASS 3 MSG WAS PRESENT.
